Title of article
Parallel dynamic load balancing strategies for adaptive irregular applications
Author/Authors
Rupak Biswas، نويسنده , , Sajal K. Das، نويسنده , , Daniel J. Harvey and Leonid Oliker، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
14
From page
109
To page
122
Keywords
Global dynamic load balancing , Symmetric broadcast networks , Parallelcomputing , Unstructured mesh adaptation
Journal title
Applied Mathematical Modelling
Serial Year
2000
Journal title
Applied Mathematical Modelling
Record number
295720
Link To Document